Mathematical Notes

, Volume 81, Issue 3–4, pp 297–301 | Cite as

Quadratic transformations and Guillera’s formulas for 1/π2

  • V. V. Zudilin


We prove two new series of Ramanujan type for 1/π2.

Key words

Ramanujan-type formula Pochhammer symbol hypergeometric series Apéry numbers Orr-type theorem 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    J. Guillera, “Some binomial series obtained by the WZ-method,” Adv. in Appl. Math. 29(4), 599–603 (2002).MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    J. Guillera, “About a new kind of Ramanujan-type series,” Experiment. Math. 12(4), 507–510 (2003).MATHMathSciNetGoogle Scholar
  3. 3.
    J. Guillera, “Generators of some Ramanujan formulas,” Ramanujan J. 11(1), 41–48 (2006).MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    J. Guillera, My Formulas for 1/π 2, Manuscript at (2005).
  5. 5.
    L. J. Slater, Generalized Hypergeometric Functions (Cambridge Univ. Press, Cambridge, 1966).MATHGoogle Scholar
  6. 6.
    Y. Yang, “On differential equations satisfied by modular forms,” Math. Z. 246(1–2), 1–19 (2004).MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    H. H. Chan, S. H. Chan, and Z. Liu, “Domb’s numbers and Ramanujan-Sato type series for 1/π,” Adv. Math. 186(2), 396–410 (2004).MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Y. Yang (private communication, August 2005).Google Scholar
  9. 9.
    G. Almkvist and W. Zudilin [V. V. Zudilin], “Differential equations, mirror maps and zeta values,” in Mirror Symmetry V, AMS/IP Stud. Adv. Math., Ed. by N. Yui, S.-T. Yau, and J. D. Lewis (Amer. Math. Soc. & International Press, Providence, RI, 2007), Vol. 38, pp. 481–515; arXiv: math.NT/0402386.Google Scholar
  10. 10.
    W. Zudilin [V. V. Zudilin], “Well-poised hypergeometric transformations of Euler-type multiple integrals,” J. London Math. Soc. (2) 70(1), 215–230 (2004).MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    M. Petkovšek, H. S. Wilf, and D. Zeilberger, A = B (A. K. Peters, Ltd., Wellesley, MA, 1996).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2007

Authors and Affiliations

  • V. V. Zudilin
    • 1
  1. 1.Moscow State University Steklov Mathematics InstituteRussian Academy of SciencesRussia

Personalised recommendations